# SDR REXA2015121601236

- Difficulty date: December 16, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,752 hours, 21,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.00, RBL 8 NLG BAY INTERCOSTAL ATTACH CLIP CRACKED.  R & R FS 202.00, RBL 8 NLG BAY INTERCOSTAL ATTACH CLIP IAW SRM 51-42-06.
